MAUDE Adverse Event Report: TRIMED, INC WRIST HOOK DORSAL IMPACTOR

TRIMED, INC WRIST HOOK DORSAL IMPACTOR
Model Number IMPCT-WHD
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2018, (b)(6) reported that a wrist hook dorsal impactor (impct-whd) was found to have shown signs of rust on the handle.The nonconforming part was found during a tray replacement inspection and had no contact with a patient.This is the fourth time that this type of malfunction has occurred for this part.

Brand Name
WRIST HOOK DORSAL IMPACTOR
Common Device Name
WRIST HOOK DORSAL IMPACTOR
Manufacturer (Section D)
TRIMED, INC
27533 avenue hopkins
santa clarita CA 91355
MDR Report Key7520554
Report Number2031009-2018-00024
Device Sequence Number16490317
Product Code LXH
UDI-Device Identifier00842188113659
UDI-Public00842188113659
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPCT-WHD
Device Catalogue NumberIMPCT-WHD
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1